# SDR CALA2013102492361

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,907 hours, 7,117 cycles
- Engine: Pwa PW4056
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 EDP LOW PRESS LIGHT INOPERATIVE.  RESET HYDIM & PRESS IND CIRCUIT BREAKERS BUT NO HELP.  HYD PRESS DISPLAY OK ON EICAS.  REPLACED BULBS OK.
